Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft Mindy S.

Posted by WanaBfree on August 11, 2004, at 12:48:34

In reply to Re: withdrawal symptoms coming off zoloft meecer, posted by Mindy S. on July 20, 2004, at 21:01:07

I've been on Zoloft for 5 yrs (50mg) & decided to wean myself of it. Tried cold turkey several times but became a raging lunatic, so now I'm skipping 2 days between doses until my one month supply runs out. Been on it so long I can't remember life without it. BUT I'm tired of the side-effects (S/E), i.e., weight gain, low/no libido & flat emotions. Talked to my doc, he suggests Celexa-another drug w/ similar S/E. So, I'm going to see how life is "drug free," but if the same old demons come knocking at my door again, I'm going to need help. I'm considering Wellbutrin if that comes to pass. Suggestions anyone?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:WanaBfree thread:5582
URL: http://www.dr-bob.org/babble/20040811/msgs/376438.html